Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Spherical polynomials and the periods of a certain modular form


Author: David Kramer
Journal: Trans. Amer. Math. Soc. 294 (1986), 595-605
MSC: Primary 11F11; Secondary 11F66
MathSciNet review: 825724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of cusp forms on $ {\text{S}}{{\text{L}}_2}({\mathbf{Z}})$ of weight $ 2k$ is spanned by certain modular forms with rational periods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F11, 11F66

Retrieve articles in all journals with MSC: 11F11, 11F66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825724-0
PII: S 0002-9947(1986)0825724-0
Article copyright: © Copyright 1986 American Mathematical Society